# SDR COMA9710238

- Difficulty date: May 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N200CD
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- System (JASC): 3150 · Central Warning
- Part: Prox Sensor
- Part number: ATG120TR
- Condition: False Warn
- Location: Lt Elevator
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF TRIM AURAL WARNING DURING TAKEOFF.  REPLACED THE LT ELEVATOR TRIM PROXIMITY SENSOR.
